A posteriori error estimates for distributed convex optimal control problems

Liu, Steve Wenbin and Yan, Ningning (2001) A posteriori error estimates for distributed convex optimal control problems. Advances in Computational Mathematics, 15 (1-4). pp. 285-309. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 29 Jun 2011 12:44
Last Modified: 23 Jun 2014 10:56
Resource URI: https://kar.kent.ac.uk/id/eprint/22896 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year